Alert archive / Arkansas / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 9, 2007, 4:16 PM CDT for Carroll County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2007, 4:16 PM CDT (21:16 UTC)
- Expired
- Aug 9, 2007, 4:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
County Carroll County, AR
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 092117
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT THU AUG 9 2007
ARZ002-092145-
CARROLL AR-
416 PM CDT THU AUG 9 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 416 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF URBANETTE...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...PLEASANT RIDGE...
DENVER...COIN...URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...AND
PERIODS OF VERY HEAVY RAIN.
LAT...LON 3652 9362 3644 9371 3627 9329 3649 9327
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:14 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 9, 3:14 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT THU AUG 9 2007
.DISCUSSION...
STRONG UPPER HIGH WILL BE ANCHORED OVER THE AREA FOR THE
UPCOMING WEEK. THE HEAT WILL BE THE WEATHER STORY. EXPANDED
HEAT WARNING FOR THE REMAINDER OF NORTHEAST OKLAHOMA AND
ISSUED A HEAT ADVISORY FOR THE REMAINDER OF THE FORECAST
AREA EARLIER TODAY. THE MAIN DIFFERENCE WILL BE THE
MAGNITUDE OF THE HEAT AND EXPECTED WARMER OVERNIGHT LOWS
WITHIN THE WARNING AREA.
CHOSE TO KEEP WARNING DURATION ONLY TO SUNDAY AT THIS TIME.
THERE COULD BE A DROP IN DEW POINTS EARLIER NEXT WEEK WHICH
WOULD LOWER THE OVERNIGHT LOWS AND THE HEAT INDEX. HIGH
TEMPERATURES IN THE 100 DEGREE RANGE WILL REMAIN IN THE
FORECAST THOUGH AND COULD EVEN INCREASE A LITTLE IF THE
DEW POINTS DRY OUT SOME.
RAIN CHANCES WILL BE VIRTUALLY NIL OTHER THAN LATE THIS
AFTERNOON OR EARLY THIS EVENING. A BONDARY LEFT OVER FROM
EARLY MORNING CONVECTION MAY SPAWN A STORM OR TWO IN THE
NORTHEAST CORNER OF THE FORECAST AREA. THIS BOUNDARY
SHOULD BE GONE BEFORE ANYTHING COULD DEVELOP TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 100 77 100 / 10 10 0 0
FSM 74 101 74 101 / 10 10 0 0
MLC 72 97 72 97 / 10 0 0 0
BVO 74 101 74 101 / 20 10 0 0
FYV 72 96 72 96 / 20 10 0 0
BYV 70 93 70 93 / 20 10 0 0
MKO 74 100 74 100 / 10 10 0 0
MIO 74 97 74 97 / 20 0 0 0
F10 73 98 73 98 / 10 0 0 0
HHW 74 98 74 98 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ074-OKZ076.
HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ073-OKZ075.
AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...06
LONG TERM....17Hazardous weather outlook, Aug 9, 1:01 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU AUG 9 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU AUG 9 2007
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR NORTHEAST AND EAST
CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS. HEAT ADVISORIES ARE IN
EFFECT FOR NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA NORTH OF HIGHWAY 412.
ONSET...MID AFTERNOON.
DANGEROUS HEAT.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
DISCUSSION...
UPPER HIGH PRESSURE SYSTEM REMAINS IN CONTROL. OVERNIGHT CONVECTION
HAS ENDED BUT A DIFFUSE BOUNDARY NEAR THE KANSAS BORDER COULD TRIGGER
AN ISOLATED THUNDERSTORM WITH THE AFTERNOON HEATING. ANY THUNDERSTORM
THAT DOES DEVELOP WILL HAVE A RISK OF SEVERE OUTFLOW WINDS AS THE
THUNDERSTORM COLLAPSES.
HEAT INDEX VALUES OF 105 TO 113 DEGREES ARE EXPECTED THIS AFTERNOON.
HEAT STRESS AND THE RISK OF HEAT ILLNESSES ARE INCREASING AS THIS
PERIOD OF HIGH TEMPERATURES AND HUMIDITY LENGTHENS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
AS UPPER LEVEL HIGH PRESSURE REMAINS OVER THE REGION...EXCESSIVE
HEAT WILL REMAIN A THREAT THROUGH MOST OF NEXT WEEK. HEAT INDEX
VALUES WILL CONTINUE TO BE AT OR ABOVE 105 DEGREES...WITH SOME
LOCATIONS REMAINING VERY WARM OVERNIGHT AS WELL...PROVIDING LITTLE
RELIEF FROM THE HEAT. AN EXCESSIVE HEAT WARNING IS IN EFFECT
FOR NORTHEAST AND EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS.
HEAT ADVISORIES ARE IN EFFECT FOR SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH THE WEEKEND. THE WARNINGS AND ADVISORIES ARE
LIKELY TO BE EXPANDED IN TIME FOR MUCH OF NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO PLAN FOR HEAT RELATED
RESPONSE THROUGH THE WEEKEND AND MOST OF NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Aug 9, 4:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT THU AUG 9 2007
ARZ002-092145-
CARROLL AR-
416 PM CDT THU AUG 9 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 416 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF URBANETTE...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...PLEASANT RIDGE...
DENVER...COIN...URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...AND
PERIODS OF VERY HEAVY RAIN.
LAT...LON 3652 9362 3644 9371 3627 9329 3649 9327The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 40 min |
| Aug 9, 4:37 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 38 min |
| Aug 9, 5:36 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Aug 9, 6:40 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Aug 9, 7:45 AM CDT | Special Weather Statement | TSA | Washington | 30 min |
| Aug 9, 8:14 AM CDT | Special Weather Statement | TSA | Rogers | 46 min |
| Aug 9, 11:36 AM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 15 more | 4 days |
| Aug 9, 4:46 PM CDT | Special Weather Statement | TSA | Carroll | 29 min |
| Aug 9, 5:17 PM CDT | Special Weather Statement | TSA | Carroll | 43 min |
Nearby
Special Weather Statements in Arkansas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.